# SDR AALA991540

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 90G621A
- Condition: Defective
- Location: Rt Hyd System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 527 - EN ROUTE DFW-SLC, RIGHT SYSTEM HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND NO HYDRAULIC LEAKS AND BOTH HYDRAULIC RESERVOIRS WERE FULL.  REPLACED RIGHT HYDRAULIC SYSTEM LOW PRESSURE SWITCH.  ALSO, REPLACED RIGHT HYDRAULIC PRESSURE TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
